MathSciNet Relay Station
MathSciNet bibliographic data
MR2848092 65M99 (35A35)
Turut, Veyis; Çelik, Ercan; Yiğider, Muhammed Multivariate Padé approximation for solving partial differential equations (PDE). Internat. J. Numer. Methods Fluids 66 (2011), no. 9, 1159–1173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement